The Arizona Cert is devoted to education and research on drug-induced arrhythmias, especially those due to prolongation of the
QT interval on the electrocardiogram (ECG). Prolongation
of the QT interval can result in the potentially lethal arrhythmia,
Torsades de Pointes.
At the Arizona CERT, we have established the "International Registry for Drug-Induced Arrhythmias". Physicians are encouraged to submit drug-induced arrhythmia incidents and patient related information to our registry. To contribute, please visit Submit Case to QT Registry under our Professionals section.
In addition to the registry, we also provide detailed lists of drugs
that prolong the QT interval or cause Torsades de Pointes. The lists are available in our for Professionals section under View QT Drug Lists.
Arizona Center for Education and Research on Therapeutics
The Critical Path Institute
Tucson, Arizona and Rockville, Maryland
Funded in part by Agency for Healthcare Research and Quality grant 1 U18 HS10385-01
Disclaimer and Waiver
The information presented is intended solely for the purpose of providing general information about health related matters. It is not intended for any other purpose, including, but not limited to, medical or pharmaceutical advice and/or treatment, nor is it intended to substitute for the users' relationships with their own health care/pharmaceutical providers. To that extent, by continued use of this program, the user affirms the understanding of the purpose and releases The Critical Path Institute, The University of Arizona, State of Arizona and Arizona Board of Regents from any claims arising out of his/her use of the website.